Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Can cortisone shots cause hiccups

Premium Questions

Dr. Praveen Tayal MD

I am have severe hiccups after receiving two cortisone shots yesterday. I have to deliver a lecture in about three hours, what can I do?! ...

Dr. Michelle Gibson James MD

I am getting a cortisone shot in my coccyx soon. Xrays indicate a displaced fracture that occurred 50 plus years ago. Bicycle riding has aggravated it. As always, sitting for long periods causes pain ...

Dr. Pavan Kumar Gupta MD

shots in thr E but for pain and I assume to help with bringing down the pressure. The Dr prescribe me ... now have the hiccups that started this morning about a hour or two after I took the Meds. I ...

Dr. Erion Spaho MD

shots in the butt one for pain and the other I believe to bring down the pressure. The Dr gave me ... it it should be ok. About 1 and 1/2 hrs later I have hiccups. I would drink something warm and they would...

Dr. Ilir Sharka MD

Do cortisone shots cause or exacerbate A Fib ...

Public Forum Discussions

Dr. Akhtarhusian Ghausi MD

Does Cortisone cause severe hicups, I was given a shot yesterday around 2. I went to bed and had hicups throughout the night and I havent had hicups in a long time. I woke this morning and had them ...

Dr. Lekshmi Rita Venugopal MD

I am 78 years old. I had a cortisone injection on my hip joint yesterday. Since the injection I ve been having hiccups, on and off, and it is very disturbing. I haven t had hiccups for 40 some years ...

Dr.   Naveen Kumar Sharma MD

My father gets hiccups that start about 20 hours after injection and last for at least two days ... individuals receive prescriptions that are given by their physicians to treat the hiccups, but the names ...

Dr. Kaushal Bhavsar MD

My husband had a cortisone shot in his right hip three days ago and now for two or three days he has gone into hiccups and I understand this could be a side effect of the shot. Is that true ...

Dr. Evuri Pavan Kumar MD

for a slipped disc. I really going through it! Could these be the cause of the hiccups for you think? Thanks ...hi - I ve been having strong hiccups for over 7 hours now and finding it very...

Mobile Questions and Answers

Dr. Chakravarthy Mazumdar MD

Cortisone shots in any joint when done properly...and according to the guidelines can be very helpful in treating joint inflammation and pain. Cortisone shots anywhere in the body if given too...

Dr. Prasad MD

Yes... when the shots are injected by trained doctors.

Dr. Jignesh Gorasia MD

No...cortisone will not disturb your sleep. ..